Loading Events
This event has passed.

The Amazing Race – 1 Corinthians 9:24-27
Youth Convention Schedule: Friday, October 28th – Sunday, October 30th 2022

Day 1: Friday Night

Check-in: October 28th at 6:30PM
START TIME: 7:15PM
The Youth Convention check-in will remain open for about 30 minutes. During this time participants will receive their weekend schedules and t-shirts.
Master of Ceremony: Welcome, Introduction and Prayer, Youth Committee Members
7:15PM Introduction
7:30PM Living Fearless Play
8:00PM Karaoke Night (Open Mic) available Outside.
Fuel Up Time: Hotdogs, Chips (Dining Hall)
9:30PM End

________________________________________________________________________

Day 2: Saturday Morning
Check-in: October 29th at 11:00AM (30 minutes)
Check-in will be open again for those joining for the first time. Please note that the young children (ages 8 and under) will be located downstairs in Room 3 during the sessions. We plan to have snacks, games and activities for the young children from 11:00AM – 2:30PM. Children’s activities for the day include Story Time (Noah’s Ark & Moses), Musical Chairs, Scavenger Hunt, Toy Car Race and Magnetic Building Blocks.
Master of Ceremony: Welcome, Prayer and Introduction, Minister Phillip Jackson
Section 1:
11:15AM- 12:00PM On Your Mark!!! (Repentance): 45 minutes
Start your race with us as we go through the journey of training, conditioning, breaking down and rebuilding yourself in the Lord. Through this session you will learn how to
begin your race, the importance of enduring until the end and what that looks like for a young believer. Please note: This session is open to questions and comments afterwards
(2 minutes or less).
Speakers: Brother Dennis Jeffries Jr. & Sister Asia Camp
Facilitator: Minister Phillip Jackson
————— (15 Minute Break) ————
Section 2:
12:15PM Get Ready!!! (Self Esteem): 45 minutes
What is holding you back? This session focuses on self-esteem and finding our identity
through Christ. Navigating through life’s obstacles and learning what challenges keeps us
from giving our all. Please note: This session is open to questions and comments
afterwards (2 minutes or less).
Speakers: Minister Matthew Jones, Sister Nataline Johnson, Sister Natoria Jeffries
Facilitator: Minister Marcus Taylor
————— (15 Minute Break) ———— Snacks provided in Dining Hall at 1:00PM
Section 3:
1:15PM GO!! (Exercising Your Faith): 60 minutes
How do I put this information into action? In this session you can look forward to putting all that you have learned into play. We will experience the work of going through the race
and the tools needed to succeed on the journey.
Speakers: Sister Asisa Hutchinson, Deacon Cameron Searcy
Active Portion: Sister Ambrya Walker
Facilitator: Elder Vista Jeffries (Pray over the food)
——————— (Lunch break) ——————
3:00PM Fuel Up Time: Taco Bar

Saturday Evening:
3:30 -8pm Let The Games Begin!! (The Amazing Race) Bounce House/Slide, Carnival Games,
Escape Room (3 hours)
*Bowling Tournament for the Senior Saints*
Life Size Games: Basketball, Bowling, Tic Tac Toe, Jenga, Cornhole, Connect 4, Ring Toss, UNO, Chess and Checkers
Food Carts: Ice cream, Cotton Candy, Popcorn
Please note: The Escape Room game will be held downstairs in Room #1. If you are interested the sign up sheet will be downstairs from 3:00 – 5:15 PM (maximum of 12
players per game – 45 minute time limit) time slots: 4:00PM, 4:45PM, 5:30PM

__________________________________________________________________________

Sunday, October 30th, 2022 10:00 AM
Sunday Morning Bible School
Praise and Worship: The Tunstall Family
Lesson: Elder Emmitt Robinson, Jr.
Closing Remarks and Dismissal

Sunday Worship Service 11:30 AM (Baptism)
Praise and Worship: Deacon Kelvin Camp, Brother Paul Stafford, Brother Kenneth Jones II, Brother Deonte Jeffries
Welcome and Master of Ceremony: Elder Dennis Jeffries
Testimonials: Kimberly Jeffries, Deanthony Miller “Learning To Run The Race Set Before Me”- 2 minutes or less
Remarks: Sister Calandra Miller
Pause for Offering | Song: Sister Tabitha Hutchinson.
Introduction of Speakers: Elder S. Boyd
2 Selections: Youth Convention Group
Song: I Can See the Light
Song: Never Be Defeated
Word of God:
Elder Terry Jeffries
Minister Pullin
Elder Vista Jeffries
Final Remarks: Bishop Jeffries
Dismissal
Dinner will be Served

Details

Date:
October 30
Time:
10:00 am - 2:00 pm
Event Categories:
, , , , , , ,

Venue

Lucas Temple
679 Glendale Road
Scottdale, GA 30079 United States
+ Google Map
Phone:
(404) 292-0470

Organizer

Web/Digital Team
Phone:
(404) 292-0470
Email:
info@thetruechurch.org
View Organizer Website
Go to Top